Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 285, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2023, 5:02 PM EDT for Bartow County, Floyd County, Gordon County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2023, 5:02 PM EDT (21:02 UTC)
- Expired
- Jul 2, 2023, 5:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:15 PM EDT | TSTM WND GST 58 | 3 Sse Armuchee, GA | 58 mph (50 kt) wind gust reported by the RMG ASOS at 5:15 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
374
WUUS52 KFFC 022102
SVRFFC
GAC015-115-129-022145-
/O.NEW.KFFC.SV.W.0285.230702T2102Z-230702T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
502 PM EDT Sun Jul 2 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Floyd County in northwestern Georgia...
Western Gordon County in northwestern Georgia...
Northwestern Bartow County in northwestern Georgia...
* Until 545 PM EDT.
* At 502 PM EDT, a severe thunderstorm was located near Armuchee, or
near Rome, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rome, Calhoun, Adairsville, Plainville, Shannon, Pinson,
Oostanaula, Armuchee, Everett Springs and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3440 8527 3441 8524 3441 8522 3443 8521
3444 8518 3452 8515 3458 8511 3459 8506
3461 8506 3434 8488 3426 8529 3436 8535
TIME...MOT...LOC 2102Z 245DEG 21KT 3435 8524
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
900
WWUS52 KFFC 022141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Sun Jul 2 2023
GAC015-115-129-022149-
/O.EXP.KFFC.SV.W.0285.000000T0000Z-230702T2145Z/
Floyd GA-Gordon GA-Bartow GA-
541 PM EDT Sun Jul 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FLOYD...WESTERN
GORDON AND NORTHWESTERN BARTOW COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
Remember, a Severe Thunderstorm Warning still remains in effect for
north and central Gordon County until 615 PM!
LAT...LON 3440 8527 3441 8524 3441 8522 3443 8521
3444 8518 3452 8515 3458 8511 3459 8506
3461 8506 3434 8488 3426 8529 3436 8535
TIME...MOT...LOC 2139Z 245DEG 21KT 3443 8504
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:15 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 2, 3:15 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 315 PM EDT Sun Jul 2 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Monday) Issued at 309 PM EDT Sun Jul 2 2023 Today and tomorrow will be a wash, rinse, repeat type of forecast days with summer type like convection occurring. Today energy moving through the main southwest flow aloft will lead to episodes of severe convection near a few stalled surface boundaries. Unfortunely this type of set up makes it difficult to spot exactly where convection will occur. So while we know the atmosphere is primed for isolated to scattered severe storms for the remainder of the afternoon and into the evening, determining the exact timing and placement remains difficult. If the CAMs are to believed (ARW seems to have verified better than some of the others this afternoon), scattered showers and storms will continue to evolve across our western borders and move east across the FA throughout the evening. Current mesoanalysis indicates decent deep layer shear, high instability (SBCAPEs 2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from 150-200 m2/s and strong DCAPEs will likely result in severe storms containing hail and damaging winds along with heavy rainfall. Tonight into early tomorrow morning another potential round of rain showers and thunderstorms slides into our area from the west. This activity will be hinged upon how this evenings activity evolves. For now will note that should this activity develop as the short term guidance has been indicating then damaging wind gusts will be the main impact and the activity will likely be focused across norther GA. For now the HRRR remains the most bullish on this activity and illustrates storms occurring after 08Z tomorrow morning with less wide spread coverage than today. All of the above thinking has been highlighted by the SPC Day 1 Outlook, which outlines areas north of a line from Haralson to Hart counties in a Slight Risk (2 out 5) and much of central GA in a Marginal Risk (1 out of 5). Unfortunely, things do not end here...the heat continues. A heat advisory remain in effect through 8 PM tonight for the entire CWA with the exception of the far N GA counties. Another heat advisory is likely to be issued for tomorrow during the overnight forecast. Nonetheless...keep in mind heat safety when celebrating the 4th of July holiday over the next few days. 28 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 309 PM EDT Sun Jul 2 2023 Key Messages: - Afternoon to evening thunderstorms possible on the 4th. Some could be strong to severe. - Heat will continue through the week, though not quite as warm as yesterday and today. - Thunderstorms possible most days in long term forecast. Summer in the south continues. 4th of July: No changes made to the extended periods. Shortwave trough over the northeast will continue to exit to the Atlantic going into the 4th, leaving behind a stalled frontal boundary to the north of the CWA. This along with remnant outflow boundaries from the previous evening will once again be a focus for more convection. I don't want to rain on anybody's parade, but numerous thunderstorms may actually bring some rain and thunderstorms to a few parades across the CWA. Some of these will certainly persist into the evening, so if organizing or going to any events to celebrate the 4th, please stay weather aware and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE is noted during the afternoon across the GEFS members, so a few strong to severe storms will be possible, which is yet another reason to remain weather aware during any celebrations. Heat may also be a concern, as forecast heat index values are approaching 100- 105 across much of the CWA. However given that convection is expected, especially in north GA where there will be better proximity to the stalled boundary, this may limit impacts with cloud coverage and rainfall. Decisions on the need for any heat advisories will be made with future forecast packages, as uncertainty is a bit too high. Rest of Forecast: Through the midweek, pattern won't change very much. Diurnally driven convection will be possible each day as copious moisture remains in the area. High temperatures are forecast to remain in the 90s, which when combined with the humidity, will keep heat indices up near 100 or higher. By end of week, strong trough digs into the midwest and helps drive frontal boundary towards and even into the CWA, though boundary will be quickly washing out as it approaches. Appears as though we will see more rounds of afternoon convection likely driven in part by this boundary. That said, GEFS members do have a bit of uncertainty in just how this will play out and what instability may look like. But, give me a boundary, even a weak one, approaching the CWA with relatively high PWATs in July, and I'm going to bet on the convection happening. Lusk/01 && .AVIATION... (18Z TAFS) Issued at 133 PM EDT Sun Jul 2 2023 Expecting mainly VFR conditions at all terminals this afternoon and evening. TSRA will likely occur after 23Z and will be scattered in nature. Have included a TEMPO at all sites from 23Z to 03Z Monday. West southwest winds will remain in place through the forecast period at less than 10kts expect near thunderstorms where outflow winds could be stronger. //ATL Confidence...18Z Update... Low to medium on TSRA timing and development. High on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 73 91 / 30 30 30 50 Atlanta 74 94 74 90 / 30 30 30 60 Blairsville 67 87 69 85 / 50 30 30 60 Cartersville 72 93 72 90 / 40 40 30 60 Columbus 75 96 76 94 / 30 30 20 50 Gainesville 72 91 73 89 / 40 30 30 50 Macon 75 97 75 94 / 20 30 20 50 Rome 72 93 73 91 / 40 40 30 60 Peachtree City 74 94 74 91 / 30 30 30 50 Vidalia 76 98 76 96 / 20 30 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...28 LONG TERM....01 AVIATION...28
Hazardous weather outlook, Jul 2, 1:24 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 124 PM EDT Sun Jul 2 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031730- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 124 PM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorms Watch is in effect across portions of North and Northeast GA until 9 pm. A Heat Advisory is in effect for most of northern and central Georgia through 8 PM today. Expect heat indices to approach or exceed 105 degrees. Take appropriate actions to avoid heat related illnesses. Scattered thunderstorms are expected between 2 PM and 10 PM today. A couple of storms could be severe with damaging downburst winds, frequent lightning, and some hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will be possible each afternoon and evening through Saturday. There is a marginal risk (level 1 of 5) of severe weather Monday and Tuesday. The primary severe hazard on both days should be damaging downburst winds. Be prepared for potential disruptions to your 4th of July activities. Hot and humid conditions will continue in central Georgia through mid week, with afternoon heat indices in the 102 to 108 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 2, 3:09 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
309 PM EDT Sun Jul 2 2023
GAZ042-053-021945-
Coweta GA-Carroll GA-
309 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern Carroll
and northwestern Coweta Counties through 345 PM EDT...
At 308 PM EDT, a strong thunderstorm was over Whitesburg, or 9 miles
southeast of Carrollton, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Whitesburg, Plant Yates, Byers Crossroads and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3355 8500 3358 8486 3357 8481 3356 8483
3355 8483 3352 8481 3346 8485 3344 8503
TIME...MOT...LOC 1908Z 256DEG 13KT 3350 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 2, 3:20 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT Sun Jul 2 2023
GAZ001-021945-
Dade GA-
320 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of Dade County through
345 PM EDT...
At 320 PM EDT, a strong thunderstorm was over Bridgeport, moving east
at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Trenton, Stephensville, New England, Morganville, Hooker, Cloudland
Canyon State Park, Cole City, Wildwood and Rising Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3498 8536 3487 8544 3483 8545 3479 8545
3474 8547 3477 8556 3477 8557 3495 8560
3498 8560
TIME...MOT...LOC 1920Z 266DEG 25KT 3493 8570
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 3:59 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Sun Jul 2 2023
GAZ042-053-022030-
Coweta GA-Carroll GA-
359 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southeastern Carroll
and northwestern Coweta Counties through 430 PM EDT...
At 359 PM EDT, a strong thunderstorm was over Plant Yates, or 10
miles northwest of Newnan, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Whitesburg, Dunaway Gardens, Plant Yates, Byers Crossroads,
Arnco-Sargent and Roscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3356 8484 3352 8482 3351 8482 3351 8481
3350 8481 3342 8479 3341 8497 3348 8500
TIME...MOT...LOC 1959Z 253DEG 12KT 3346 8492
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 2, 4:19 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sun Jul 2 2023
GAZ011-019-022045-
Chattooga GA-Floyd GA-
419 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of southwestern Floyd
and southwestern Chattooga Counties through 445 PM EDT...
At 419 PM EDT, a strong thunderstorm was near Fullerton, or 10 miles
northeast of Cedar Bluff, moving east at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Summerville, Lyerly, Lindale, Coosa, Berryton, Chattoogaville,
James H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Georgia.
&&
LAT...LON 3452 8531 3418 8511 3411 8543 3443 8549
TIME...MOT...LOC 2019Z 252DEG 11KT 3428 8542
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:03 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 27 min |
| Jul 1, 8:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 1, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe | 25 min |
| Jul 1, 8:26 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jul 1, 8:32 PM EDT | Special Weather Statement | FFC | Oglethorpe | 28 min |
| Jul 1, 8:44 PM EDT | Special Weather Statement | FFC | Oglethorpe | 31 min |
| Jul 1, 8:58 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jul 1, 9:03 PM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jul 1, 9:05 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jul 1, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 23 min |
| Jul 1, 9:45 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Jul 1, 9:58 PM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Jul 1, 10:16 PM EDT | Special Weather Statement | FFC | Peach | 29 min |
| Jul 1, 10:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jul 2, 3:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jul 2, 3:20 PM EDT | Special Weather Statement | FFC | Dade | 25 min |
| Jul 2, 3:25 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 2, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 35 min |
| Jul 2, 3:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jul 2, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 42 min |
| Jul 2, 4:19 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Jul 2, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 33 min |
| Jul 2, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 31 min |
| Jul 2, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 28 min |
| Jul 2, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 41 min |
| Jul 2, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 13 min |
| Jul 2, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 10 min |
| Jul 2, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 9 min |
| Jul 2, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Murray, Walker, Whitfield | 46 min |
| Jul 2, 5:05 PM EDT | Special Weather Statement | FFC | Gwinnett | 25 min |
| Jul 2, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 43 min |
| Jul 2, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 49 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Jul 2, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Fannin, Gilmer, Gordon, Murray, Pickens and 2 more | 45 min |
| Jul 2, 5:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
| Jul 2, 6:03 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 27 min |
| Jul 2, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Jul 2, 6:18 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jul 2, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 3 more | 36 min |
| Jul 2, 6:25 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
| Jul 2, 6:32 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jul 2, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 16 min |
| Jul 2, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 51 min |
| Jul 2, 6:59 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 31 min |
| Jul 2, 7:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Jul 2, 7:04 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Jul 2, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Madison | 53 min |
| Jul 2, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Jul 2, 7:40 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 2, 7:43 PM EDT | Special Weather Statement | FFC | Talbot | 32 min |
| Jul 2, 7:44 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jul 2, 7:53 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Jul 2, 7:55 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.